MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary, drug eluting stent to treat a severely tortuosity, mildly calcified lesion exhibiting 80% stenosis with a tight curve in the proximal circumflex (cx) artery.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was encountered.Excessive force was not used during delivery.It was reported that the stent could not be delivered to the lesion.When the device was removed from the patient one of the stent struts were lifted.The procedure was completed using a resolute onyx 2.5 x 22mm device.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Product analysis summary: kinks were evident on both the hypotube and the distal shaft.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 14th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Date received by manufacturer - 2019-07-31 (original notify date).If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8864637
Report Number9612164-2019-03222
Device Sequence Number2754591
Product Code NIQ
UDI-Device Identifier00643169556829
UDI-Public00643169556829
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Catalogue NumberRONYX25022UX
Device Lot Number0009703048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer07/31/2019
09/09/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/27/2019
10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1